# SDR R61A201211280677

- Difficulty date: November 28, 2012
- Submitted: December 2, 2012
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 13,505 hours, 10,844 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17032011001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND CRACK LIKE INDICATIONS A3 HOLE LEFT WING SPAR 2.  MAINTENANCE REAMED SPAR 2 LEFT WING A3 HOLE IAW SB 170-57-0053 REV 1.  THE AIRCRAFT HAS BEEN RELEASED FROM HEAVY CHECK.
